# SDR SWIA202265836

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 44,210 hours, 28,997 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKEY SMELL IN CABIN DURING CRUISE AROUND SEATS 9-14, FAS AND PAX NOTICED THE SMELL, CAPTAIN WENT BACK AND SMELT IT IMMEDIATELY. NO VISIBLE SMOKE, ONLY SMELL.   ( FLIGHT 3105 - FILED CLOSED)    DROPPED  ALL PASSENGER CABIN  POWER UNIT/DIMMER ASSY  PANELS IN REF TO CRJ 700 AMM 33-21-03   FOR CHECKING FOR ANY EVIDENCE OF SMOKE OR SMELL . FOUND ROW 3 C/D  PASSENGER CABIN SIDE SIDEWALL / CEILING LIGHTS POWER UNITS WITH SOME SMOKE MARKS AND SMELL . REMOVED AND REPLACED ROW 3 C/D  SIDEWALL AND CEILING LIGHTS POWER UNIT / DIMMER REF TO CRJ 700 AMM 33-21-03 .. DROPPED PASSENGER CABIN CEILING CENTER PANELS PANELS FROM ROW 1 THRU ROW 12.LOOKING FOR ANY EVIDENCE SMOKE OR SMELL REF TO CRJ 700 AMM 25-26-05 . FOUND  LOT OF  DUST ON ROW 4 CELLING PANEL LIGHT FIXTURES INSPECTED AND CLEANED IT NO SMOKE MARKS  EVIDENCE FOUND JUST A LITTLE BIT OF SMELL OF SMOKE BUT I  BELIEVED  CAME FROM THE ROW 3/C/D POWER UNIT/ DIMMER ISSUE THAT IT TRAVELS THRU THE PASSENGER CABIN   AND DROPPED ALL  CABIN PASSENGER RIGHT SIDE PSU PANELS REF TO CRJ 700 AMM 25-28-01 FOR LOOKING FOR ANY EVIDENCE OF SMOKE OR SMELL. NO EVIDENCE FOUND AROUND THE PSU AREA   RE INSTALLED ALL PASSENGER CABIN POWER UNITS/ DIMMER  ASSY PANELS  PER CRJ 700 AMM
